All of these pharmacies said they are not receiving the drug now. I am curious as to why it not available and would like a suggestion for a replacement birth control pill that is close to Loestrin 24 fe.
3 Sep 2013
YES, it is being discountinued... The makers of loestrin 24 are now making a new pill that is supposed to be the same thing but chewable. It's now called Minastrin 24... same main ingredients, same cost. This is what my pharmacist just told me and I looked it up on their website too.
23 Jan 2014
Be careful when taking the Minestrin. My doctor switched me to that after the Loestrin was discontinued and didn't tell me ( I was in between doctors at the time) and that was the month I started college. I had TERRIBLE side effects. I was constantly weepy and so depressed I couldn't get out of bed to go to classes. My period was irregular and heavy with terrible cramps, nausea and headaches, everything it is supposed to prevent. It might work for some, but I would be very cautious.
3 Sep 2013
LoEstrin 24 FE was discontinued because the manufacturers were facing a huge lawsuit because they had been preventing others from manufacturing a generic version of the contraceptive. making chewable minastrine 24 fe is their way of saving their asses. they cost the same, however, minastrine is not covered by most insurances, even if loEstrin 24 fe was covered. Be wise, be careful with how you proceed.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ive just spoken to two different pharmacies and they are both telling me that tri-nessa wont be available anymore... they switched me to tri-sprintec ...
1 answer • 18 Aug 2013
Because it's been discontinued, I have to switch pills. However, I'm not quite sure which one to take... I have a perscription for ...
1 answer • 14 Jul 2014
... Ob/GYN, this is a very common sign effect and I had nothing to worry about. I stopped by birth control in February and had a period immediately. ...
0 answers • 4 Jun 2015
The period I started it on was very light, and I had sexual intercourse not long before it. Then the first month taking the birth control I ...
2 answers • 17 Nov 2015
I started taking Lo Loestrin Fe this week, of course I was stupid enough to not read my pamphlet. I had unprotected sex after taking two of my birth ...
2 answers • 20 Feb 2016